# SDR SWAA990003

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 2 FWD CABIN EMERGENCY FLASHLIGHTS OUT OF DATE.  REPLACED BATTERIES PER BOEING M/M.
